# SDR USAA040888

- Difficulty date: October 21, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Torn
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, FLOOR PAN, .5 INCH TEAR, LBL 18 INCH AT STA 986.5.  INSTALLED FILLER/DOUBLER IAW SRM 51-70-13, FIG 1.
